# SDR A6WA202105147780

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Fs621-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTS BETWEEN FS621-FS640, S 24 + 3L -S 24 + 5L. NOTED AS  D3, D4, D5.  ***AIRCRAFT REMOVED FROM SERVICE***   HAND FORMED DENT D3) AT FS 621 + 3.5Ï¿½ AND S24 + 5Ï¿½L, 6.500Ï¿½L X 0.900Ï¿½W X  0.002Ï¿½D, D4) FS 625.00 + 1Ï¿½ AND S24 + 5Ï¿½, 2.850Ï¿½L  X 0.550Ï¿½ W X 0.007Ï¿½ D  DOUBLER REPAIR AT D5) DENT AT FS 625.00 + 3Ï¿½ S24L + 3Ï¿½ MEASURES 0.800Ï¿½ L X  0.700Ï¿½ X 0.038Ï¿½ W WITH CREASE. HFEC PERFORMED WITH NO INDICATIONS.  RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA #  AWAC-CRJ253-1630 REV IR DATED 5/7/2021.
